Wearing off please believe me


#1

Folks,

Sent this out last July…im still having problems same as below.
Ive told the nurse and neuro of what im going through…still they dont believe me and they think its anxiety doing all this to me !!!-

new regime: co-careldopa 25/100 1 x6am, 1 x9am 1 x12 noon 1 x3 pm and 2 x 6;30pm

I generally feel crap, anxiety, sweats , twitchy, horrible feeling going through me…tired…and the worst time is when im going to take my double dose after 6pm…my legs are the worst…muscle contracting… are very sore and the bottom of my back can get a pain too.
After i take the double dose it kicks in and in wee bit better.
I take 1 x 7.5 mg sleeping pill Zopiclone which is great and i get a full 8 hrs not the 2 -or 3 from days gone bye.

From last year to present all that has been done is my meds been moved about.

Thanks Haz

Ok DX 3 years ago with tremor only and been on carbidopa-levodopa 3 times aday 3x 25/100.
For the last 2-3 months wearing off and feel twitchy in my legs , tremor, anxiety levels sky high, sweating…ive been to see my neuro who says im doing great and dont need anymore drugs…nurse was going to give Rotogotine patches but i have said no to these as the side affects are horrendous,im confused as im nervous all the time and when i drink i x glass of wine the feeling in my legs…the twitching, tremoring …goes away but i dont and cannot keep on drinking wine.
Thats not supposed to happen !??
I hate the way i feel the now and my nurse thinks my anxiety needs to be lookied into…yes ok but that wont help my tremors !!!

Can i ask the Neuro that i want to be re-assesed ?
I only have tremor and no other symptoms,
please help…

cheers H


#2

I too suffer wearing off periods. My doctor upped my dose of Caradpoa Levedopa to 2 at 7am 2 at 11am 2 at 3pm and two at 7pm. And that still wasn’t enough, then he put me on Amantanie 3 times a day Entacapone . I’m no longer having the serious effects of wearing off so much however my tremors are still with, maybe getting worse


#3

Hi @hazewell123,

I’m sorry to hear that you’ve been experiencing issues with your medication wearing off. The best thing to do would be to speak to your GP or Parkinson’s nurse about this, as they may need to review your drug regime or potential increase your dosage.

Regarding your anxiety, some people with Parkinson’s have anxiety that happens when they are ‘off’ which I think is what you are experiencing. We have more information on this via our website with some useful links that you can view here - https://www.parkinsons.org.uk/information-and-support/anxiety.

For more support on this, you can always speak to an adviser via our helpline on 0808 800 0303 or contact your local adviser which you can search for here - https://www.parkinsons.org.uk/information-and-support/helpline-and-local-advisers.

Best wishes,
Reah


#4

Thanks Rea, ive already done all this and they never believe me on hopw im feeling…fed up .com

Haze


#5

shandy, its so hard to get on an even keel…im just so frusrated as nowt works for me. take care


#6

Hi @hazewell123,

I’m sorry to hear that. Please give our helpline a call when you get a chance, a lot of our members have found the advice and support given to them by our advisers to be incredibly helpful.

All the best,
Reah


#7

Hi hazewell123, I’ve had this parky for eight years now. The meds they started me on was Ropinirole XL slow release and they suited me fine. When I knew I needed more meds because of problems walking etc., my parkinsons nurse was a big help. You know yourself how you feel each day, and each day is different. The best thing to do is write in a diary how you feel each day so that hopefully this will give the PD nurse an insight into what you are going through and she will converse with your Neurologist and sort something out with your meds. I do hope you get sorted one way or another - sheffy x


#8

@Hazewell123 I had similar issues (obviously we’re all going to at some point) and despite keeping a diary we struggled to fix my offs.
What I have found is that laying things out in a more visual way makes you aware of patterns and able to see the wood for the trees. I’ve uploaded a very old version and if you’re interested I’ll get the most recent one I’ve done which has far more details etc

[Edited by moderator to remove image containing private details]


#9

Hazelwell123 hello
I see no men have commented yet. I am no doctor but I see you are taking your doses 3 hours apart of sinemet 25/100. The 1/2 life is about 1 1/2 to 2 hours. If you are like me you may have intestinal slow motility. Your Sinemet is a protein base I believe. What happened in my case you have to eat during the day. My meal schedule entefered with the uptake of meds. Causing a difficulty in regulating a smooth even uptake.
What helped in my case (first took 1 pill every 3 hours didn’t work) Changing the timing between doses to 2 - 25/100 every 4 1/2 hours and a final bedtime slow time release pill(1-25/100) to end the day.

It was much easier to plan meal times that had less effect on the dose uptake. I hope this may help. We are all different. What works for one person might not work for another. Parkinson’s is a learning experience. Might not hurt to see if your doctors might go along with changing your schedule times and dose.

Hope this might help. Some times finding what works best takes awhile. Tom


#10

Hello,I was the same ,I was on Safinamide and pramipexole and doing lovely,then last November my neurologist said I’m putting you on a tablet called Co-Beneldopar to help you it’s a good tablet,since he put me on it my life fell apart,feeling just like you,so back in February I went and saw him,taking my wife with me,I asked him how he got to the decision about me having PD,he said because you had tremors,I told him it could be the Tramadol I was on then that could be making me tremor then he said your father had Parkinson’s,then my wife said that in all of the twenty years she knew my dad,he never got any worse or had any Parkinson’s meds,then he said he’d take me off of all my Parkinson’s meds for 3 months to see how I go on,up to now I feel good,no tremors only restless legs at night,but now I’m being treated for that,I have a stool too,but I’ve had that since mid 1990 s,so when I see him again in August I’m wondering what he’ll say then,I think I was wrongly diagnosed in January 2018,so I’ll see in August ,bye hope you get on ok ,have a word with your PD doctor or nurse to ask them to try something else,they don’t Allways know what suits you or not,as in my case,so have a word in their ears and tell them the tablets don’t suit you no matter how long you’ve been on them,if they disagree tell them to take them and give you something else,good luck,bye.


#11

Hazewell123
Tom again what you described above the shaky felling inside sounds like internal tremors (I have that). The other part about your leg muscle contraction and low back pain sounds like dystonia.
I think the next time you talk to your consultant or doctor. Try to be in the best calm frame of mind so you can stress possible internal tremor and dystonia.
Feeling those symptom can add allot to anxiety.
Stretch before exercise and after. If weather permits get out of the house for a walk. Trust me pills are not the only secret to feeling better.
I at first had to force myself to get out. ( I do water aerobics, rock steady boxing(women attend as well), go to church group outings and so on.
Yes it can be hard to go out in public. But it is part of the fight against Parkies.

You will get through this! PWP Tom


#12

folks just a quick note to say i came off the care-ldopa and BAM…day and night…i feel 80% better, no fuzzy head, no leg issues …i started taking half sin CR pro- release…great stuff